# SDR IPXA2024112699633

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 24,531 hours, 14,569 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WARNING LIGHT ON THE CREW ENTRY DOOR IS INOPERATIVE. WARNING LIGHT FOR THE ESCAPE SLIDE . BUZZER IS OPERATIVE PERFORMED OPS CK OF DOOR WARNING LT REF AMM 52-73-11 . OPS CK GOOD
